# SDR DALA2019030101409

- Difficulty date: February 28, 2019
- Submitted: March 4, 2019
- Operation: Air carrier
- Aircraft: N535US
- Make and model: Boeing 757251
- Aircraft serial: 26482
- Aircraft time: 74,576 hours, 24,180 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5635 UPON REMOVAL OF RIGHT WING UPPERINBD T/E FIXED PANEL FOUND REAR SPAR UPPER T-CAP (CHORD) CORRODED APPROX WS 177.50. CORRECTIVE ACTION: REMOVED CORROSION FROM RIGHT WING UPPER I/B T/E FIXED PANEL REAR SPAR UPPER T-CAP WS 177.50 UT READINGS SENT TO BOEING IAW SRM REPAIRED AREA IAW ER/A 3 575214-14 REV ORIGINAL. (0963442)
